Publication Abstracts

Canuto et al. 1984

Canuto, V.M., I. Goldman, and O. Hubickyj, 1984: A formula for the Shakura-Sunyaev turbulent viscosity parameter. Astrophys. J., 280, L55-L58, doi:10.1086/184269.

A formula for the Shakura-Sunyaev α-parameter is proposed in terms of the growth of the unstable modes driving turbulence. In the case of convective instability in a differentially rotating disk, α is given in terms of the parameters of the disk, namely T, R, ρ, and Ω.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ca07000g,
  author={Canuto, V. M. and Goldman, I. and Hubickyj, O.},
  title={A formula for the Shakura-Sunyaev turbulent viscosity parameter},
  year={1984},
  journal={Astrophys. J.},
  volume={280},
  pages={L55--L58},
  doi={10.1086/184269},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ca07000g
AU  - Canuto, V. M.
AU  - Goldman, I.
AU  - Hubickyj, O.
PY  - 1984
TI  - A formula for the Shakura-Sunyaev turbulent viscosity parameter
JA  - Astrophys. J.
VL  - 280
SP  - L55
EP  - L58
DO  - 10.1086/184269
ER  -

[ Close ]

➤ Return to 1984 Publications

➤ Return to Publications Homepage